# SDR FDEA201410313438

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 82,179 hours, 30,088 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AFA3871
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD BULKHEAD LT SEAT TRACK FWD ATTACH CHANNEL HAS CRACK ON BOTH ENDS.  R & R SEAT TRACK IAW 51-31-01.
